Friday, September 14, 2007

fourth day of chemotherapy

AM:
I slept early last night because I didnt feel quite right. I felt palpitation and nervousness more often than I expected and the worst thing was that it keep my blood preesure swinging. I took sedative pill to alleviate the symptoms and rest the whole night.
The team came this morning and informed that today will be the last day for the first type chemotherapy (IV BUSULPHAN), and tommorrow they ll start the second type (IV CYCLOPHOSPHAMIDE) for 2 days. Then, I will get a rest for a day without chemotherapy before I am ready for the stem cell infusion.

NOON:
I took little lunch as my appetite started to loose and I felt more nauseated. I just filled my stomach with fruits and biscuits so that I ll still have energy. I continued my drawing just to kill my time.

7 comments:

jalifa said...

hi there..

be strong ya..
p(-_-)q

Superman said...

Hi Wolf...

I hope you feel alright..

Be strong...

I know you can make it..

I will keep you in my mind and my prayer during my journey..

Robin said...

Dear Wolf,

You can make it.
Sabar...

Mrs Grumble said...

Dear Dr Bones...
Please feel strong in your heart, in your mind n please dun't forget to keep pray to Allah....for your smooth journey...
Please believed yourself and please be really patient...
You with 3 of us all the way.....
Love, hugs and pray from Jatt, Shikin n Iman

Darna said...

Hi Wolf,

Hang in there! You have come this far already... Have faith and be strong. :-)

Syima said...

I know u can face this.
Be strong...
Have faith and keep pray to Allah.
Tawakkal byk2 ya....

Storm said...

Dear Wolverine aka Wolf,
Thank you for continuing to share with us. i think you are doing soooo great. I cannot wait to know your "new and improved" cells are in your body.

Thinking of you all the time.

How is Mrs Pumplady?

Boleh Wolf!